11
TÍTULO: Delta Shock Waves in the Shallow Water System  Full Text
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, NÚMERO: 3
INDEXADO EM: Scopus WOS
12
TÍTULO: MULTIPLICATION OF DISTRIBUTIONS AND A NONLINEAR MODEL IN ELASTODYNAMICS
AUTORES: Sarrico, COR;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 294, NÚMERO: 1
INDEXADO EM: WOS
13
TÍTULO: Newton's second law and the multiplication of distributions
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, NÚMERO: 1
INDEXADO EM: Scopus WOS
14
TÍTULO: Multiplication of distributions and a nonlinear model in elastodynamics
AUTORES: Sarrico, COR;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: Pacific Journal of Mathematics, VOLUME: 294, NÚMERO: 1
INDEXADO EM: Scopus
15
TÍTULO: New distributional travelling waves for the nonlinear klein-gordon equation
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2017, FONTE: Differential and Integral Equations, VOLUME: 30, NÚMERO: 11-12
INDEXADO EM: Scopus
16
TÍTULO: NEW DISTRIBUTIONAL TRAVELLING WAVES FOR THE NONLINEAR KLEIN-GORDON EQUATION
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2017, FONTE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, NÚMERO: 11-12
INDEXADO EM: WOS
17
TÍTULO: The Multiplication of Distributions in the Study of a Riemann Problem in Fluid Dynamics
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2017, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, NÚMERO: 3
INDEXADO EM: WOS
18
TÍTULO: The Riemann problem for the Brio system: a solution containing a Dirac mass obtained via a distributional product  Full Text
AUTORES: Sarrico, COR;
TYPE: Article, PUBLICAÇÃO: 2015, FONTE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 22, NÚMERO: 4
INDEXADO EM: Scopus WOS CrossRef
19
TÍTULO: Products of distributions and collision of a delta-wave with a delta '-wave in a turbulent model
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2015, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 22, NÚMERO: 3
INDEXADO EM: WOS CrossRef
20
TÍTULO: A DISTRIBUTIONAL PRODUCT APPROACH TO delta-SHOCK WAVE SOLUTIONS FOR A GENERALIZED PRESSURELESS GAS DYNAMICS SYSTEM  Full Text
AUTORES: Sarrico, COR;
TYPE: Article, PUBLICAÇÃO: 2014, FONTE: INTERNATIONAL JOURNAL OF MATHEMATICS, VOLUME: 25, NÚMERO: 1
INDEXADO EM: WOS
Página 2 de 3. Total de resultados: 23.